MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP; SET, I.V. FLUID TRANSFER
Catalog Number H938742
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 4000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag leaked from the middle port.This was discovered during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6 and h10.H4: the lot was manufactured from january 18, 2023- january 19, 2023.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed which revealed a leak at the spike port bonding area.The reported condition was verified.The cause was not determined; however was most likely due to inadequate or lack of cyclohexanone being applied to the cap tubing when it was inserted to the spike port during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17739898
Report Number1416980-2023-04637
Device Sequence Number14825910
Product Code LHI
UDI-Device Identifier00085412477268
UDI-Public(01)00085412477268
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue NumberH938742
Device Lot Number60428464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown